# SDR REXA2019042610513

- Difficulty date: April 10, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 13,054 hours, 8,952 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Location: Bs 379-672
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAILS STRG 15R & 15L BTW 379-483, 483-573, 573-661+14, 661+14-672.   SIDE SEAT RAILS STRG 15R & 15L BTW 379-483, 483-573, 573-661+14, 661+14-672 WERE REPLACED PER CRJ 900 SRM 51-41-02-001-001-A01 AND 51-41-04-001-001-A01,AMM 53-00-49-400-801 CONFIG A12
